# SDR CA980317046

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-100
- Engine: Pwa JT8D7B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507406
- Condition: Failed
- Location: Nr 2 Eng Hyd
- Component: Abex, 6507506
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AT TOP OF DESCENT, AIRCRAFT BEGAN TO LOSE A-SYSTEM HYDRAULIC FLUID, A-SYSTEM PRESS FLUCTUATING BETWEEN 3,000 AND 2,500 PSI.  ACFT STOPPED ON RUNWAY AND T OWED TO RAMP.  FOUND HEAVY LEAK AT NR 2 ENG HYDRAULIC PUMP AND NR 1 CASE DRAIN HAD CARBON RUBBER CONTAMINANTS.  BOTH PUMPS AND CASE DRAIN FILTER REPLACED.  SYSTEM SERVICED AND LEAK CHECK CARRIED OUT, A/C SERVICEABLE.
